# SDR CA100119008

- Difficulty date: January 15, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Skrsky S64E
- Aircraft time: 29,040 hours
- Engine: Pwa JFTD12A4A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Dislodged
- Location: Compressor Wheel
- Part time: 4,488 hours
- Component: Compressor Whee
- Component part number: 44804
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN) COMPRESSOR WAS REMOVED FROM ACFT FOR HIGH VIBRATION. COMPRESSOR HAD 20.3 HOURS SINCE INSTALL AND LAST HOT SECTION INSP.  UPON DISASSEMBLY, DAMAGE WAS FOUND TO VARIOUS STATORS, BLADES, BLEED BAND, AND OTHER PARTS. THE DAMAGE WAS CUASED BY A 4TH STAGE COMPRESSOR BLADE (PN 536204) THAT HAD DISLODEGED FROM THE DISK. THE BLADE WAS FOUND LODGED NEAR THE 3RD STAGE STATOR. THE TABLOCK (PN 536211) THAT RETAINS THE BLADE WAS MISSING AND IS SUSPECTED TO HAVE BROKEN, CAUSING THE BLADE TO DISLODGE. THE BLADE WAS INSTALLED INTO THE DISK AT LAST O/H 1502.1 HOURS AGO.
